MathSciNet Relay Station
MathSciNet bibliographic data
MR1224620 58F12 (28A78)
Stella, Sergio Corrigendum to: "On Hausdorff dimension of recurrent net fractals'' [Proc. Amer. Math. Soc. 116 (1992), no. 2, 389–400; MR1094507]. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1309–1311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement